Where to Start with Topamax and Phentermine - Vitamins, Supplements and Nutrition - Forums and Community

Jump to content


About MPA

MPA is a site dedicated to the support or recovery of those suffering from eating disorders or body dysmorphic disorders. Please be sensitive to this fact when creating an account and contributing to the board.


Photo

Where to Start with Topamax and Phentermine


  • Please log in to reply
4 replies to this topic

#1 NoddaProbBob

NoddaProbBob

    Advanced Warrior

  • Accountability access
  • PipPipPipPipPip
  • 277 posts

Posted 01 August 2020 - 03:20 AM

Hi. Been on a long hiatus. Was doing the whole "recovery" thing and I'm over it. I've gained way more than I should have. I just want to look and feel happier.

I have access to Topamax and Phentermine. Both two separate pills. So I can mix them or switch off. Whatever I need to do.

Anyone have any advice or experience?
I had been doing intermittent fasting and have started to feel so hungry. Which I guess maybe means it's working? I don't know.

I just need to get this weight off!!

#2 dis0rderly

dis0rderly

    Advanced Warrior

  • Accountability access
  • PipPipPipPipPip
  • 410 posts
  • LocationCalifornia

Posted 16 August 2020 - 05:27 PM

I would definitely try using caffeine to suppress your appetite first  before the pills... just because it makes you numb too if u use pills :/


HW: 194 (5/2/19)

LW: 139 (4/15/16)

LW recently ish: 155 (10/21/19)

CW: ??

 

 

GW1: 165

GW2: 155

GW3: 145

GW4: 130 

UGW: 118

 

 


#3 nonyabusnass

nonyabusnass

    Advanced Sage

  • Accountability access
  • PipPipPipPipPipPipPipPipPip
  • 1303 posts

Posted 17 August 2020 - 11:56 PM

As someone who has experience with topamax, I will tell you right now that even though it does have appetite suppressing qualities, it makes you really, really stupid.

Topamax causes memory recall issues, conversational issues, you feel sluggish as hell, and it can have the completely opposite effect. I take an extraordinarily high dose due to medical reasons, and I honestly wish I didn't need to. It's been several years now, and I don't think the effects are reversible now. They come on quickly and take a long time to fade.

If you're still insistent on using it, be careful with them. I'm not a doctor, but as a constant user, I wouldn't recommend more than 50mg a day, especially if you're a new user.

#4 MI82

MI82

    Member

  • Members
  • PipPip
  • 20 posts

Posted 21 August 2020 - 04:05 PM

I was Rx topamax for migraines & was told after an ER room visit that it causes your kidneys to become a “Kidney Stone factory”! Lab results confirmed it was most likely the cause. It was brutal, & they were large! Dr was surprised they passed. I actually thought I may of had an ectopic pregnancy. I also never really noticed a difference with it helping my appetite. I had only taken it for a year.

#5 3ithne

3ithne

    Advanced Warrior

  • Accountability access
  • PipPipPipPipPip
  • 310 posts

Posted 27 September 2020 - 08:18 PM

I've been on rx Topamax for years (100mg 2x daily) for pain. It's literally the only medication I have found that has been able to slow down my pain receptors enough that I don't want to walk in front of a bus,without totally doping me out.

That said, I don't recommend taking it unless you absolutely need to. It does make you lose your appetite and I lost weight when I first took it, BUT the other side effects are there. I have been suicidal at times, and have had episodes of rage. Words don't happen for me when I want them to. Like my mind just blanks out and words for things are gone. I have become a hopeless insomniac and can't sleep for more than 45 minutes unless I medicate with other things.Then I end up missing large gaps of time that I can't get back. People are angry with me and can't understand what I'm dealing with and I've gone to the doctor but they won't help much except for taking my meds away because I've tried everything and they're out of options.

So I'm scared to death to be without it now. If I miss a dose I'm literally in crushing pain. So yeah. Avoid this shit like the plague if you can.

Out of suffering have emerged the strongest souls;
the most massive characters are seared with scars.
-Kahlil Gibran


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users